# SDR CALA2019112542046

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 76,050 hours, 29,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337239220400
- Condition: Damaged
- Location: Frm 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/H FR35 INSPECTION PER EA 5330-05216 FOUND NUMEROUS HOLES HAD DEFECTS REPAIRED IN ACCORDANCE WITH ECRA 5331-02514 PLACED ON DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02514 ON OR BEFORE 18 MAY 2020. PLANNING TO CONTACT ENGINEERING AFTER 01 APR 2020, BUT BEFORE 15 APR 2020 FOR PERMANENT REPAIR. OK TO DIP PERMANENT REPAIR PART 3 OF ECRA 5331-02514. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02514- ON OR BEFORE 18-MAY 2020.  PLANNING TO CONTACT ENGINEERING AFTER 01-APR-2020, BUT BEFORE 15-APR-2020 FOR PERMANENT REPAIR. REPAIRS ARE TBD.   VERIFIED REPAIRED REF. EC/RA 5331-02514 AND EA 5330-05216 OPS 2 QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: PLN/ENG >01APR20 <15ARP20 T/A: ON OR BEFORE 18MAY20
